Quasi-identities in a free group
Algebra i logika, Tome 15 (1976) no. 1, pp. 39-52
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1976_15_1_a3,
author = {A. I. Budkin},
title = {Quasi-identities in a free group},
journal = {Algebra i logika},
pages = {39--52},
year = {1976},
volume = {15},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1976_15_1_a3/}
}
A. I. Budkin. Quasi-identities in a free group. Algebra i logika, Tome 15 (1976) no. 1, pp. 39-52. http://geodesic.mathdoc.fr/item/AL_1976_15_1_a3/